Research Paper Detail

Computing Topological Indices of Certain Networks

Publisher: Degruyter
Publication Year: 2016

First Author:  M. K. Siddique Second Author:  M. K. Siddique
Third Author:  M. Naeem, Najma Abdul Rahman, M. Imran Volume:  18
Publication #:  11 Page #:  884
Level:   International Type:  Journal
Email:  najma@cuisahiwal.edu.pk
NAJMA ABDUL REHMAN

Associate Professor
Mathematics Department
Sahiwal Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre